| Catalog Number |
382512 |
| Medical Device Problem Code |
Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/04/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
G.4.K201075; k251654.E1.Address information was not provided; therefore, il was used as the state.Since no samples displaying the condition reported were available for examination, we were unable to fully investigate this incident.However, the reported defect of needle retraction slow is confirmed since a trend has been identified for the reported failure mode and corrective actions have been initiated to investigate this type of incident and identify the root cause.A device history record review showed no non-conformance's associated with this issue during the production of this batch.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
Bd instyle autoguard bc needle failed to retract after nurse used it on patient.Infusion center manager and charge nurse randomly selected another from the same lot and the retractor stuck again, but with additional pressing finally retracted.All needles with this lot number were pulled from the floor and backstock.
Additional Manufacturer Narrative
Correction: it has been determined that this complaint is a duplicate to a previous complaint.The two potentially related mdr #s are attached in related report number grid.
Event or Problem Description
No.